# SDR AALA20070298

- Difficulty date: February 6, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHT AT RIGHT NUMBER ONE SLIDE INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT NUMBER ONE SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
